# SDR DALA2023121510303

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,264 hours, 41,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 (2) INDICATIONS OF DEFECTS NOTED ON R/H FRAME STA 1640 LWR INBD OPEN HOLE. INDICATIONS ARE AT THE 3 AND 9 OCLOCK POSITIONS LOOKING AFT. CORRECTIVE ACTION: SUMMARY OF NR-00527 AND NR-00567- REMOVED DAMAGED FRAME SECTION AT STA 1640RH AND ACCOMPLISHED PERMANENT REPAIR IAW ER/A 613088 -14AD REV ORIG. REFERENCE LOG PAGES 0087928 AND 0087932 FOR FOLLOW ON INSPECTIONS. (0109855)
